# SDR CA020926003

- Difficulty date: September 24, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft time: 27,852 hours
- Engine: Pwa PT6A65AR
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: SD3456037XA
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP SELECTOR CONTROL CABLE WAS FOUND BROKEN AT THE POINT WHERE THE CABLE EXITS THE FUSELAGE AND CONTINUES ON TO THE FLAP SELECTOR.  A SECOND SPOT ON THE CABLE WAS ALSO ALMOST BROKEN THROUGH WHERE THE CABLE RETURNS FROM THE FLAP SELECTOR AND REENTERS THE FUSELAGE.  BOTH AREAS WERE WHERE THE CABLE GOES AROUND A PULLEY AND DOES A 90 DEGREE TURN.  PULLEYS WERE FULLY SERVICEABLE. THIS AREA IS NOT PRONE TO MANY INSPECTIONS AND THIS DEFECT WAS FOUND AS A RESULT OF AN AIR CONDITIONING SNAG. A FLEET CAMPAIGN HAS BEEN INITIATED TO INSPECT OTHER AIRCRAFT.
